# SDR MASA2021100200254

- Difficulty date: October 2, 2021
- Submitted: October 3, 2021
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 40,350 hours, 32,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Dirty
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EXIT SIGN 1 LIGHT INOP
CLEAND INSIDE OF LENS , OPS CK GOOD
